# SDR SWAA112823

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 36,004 hours, 20,981 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: BAC1506
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND CENTER WING BOX HORIZONTAL STIFFENER NR 10 CRACKED.  REMOVED AND REPLACED STIFFENER PER SRM.
